Metrics

From
Derivations and Integrations on Rings by Michael Gr. Voskoglou American Journal of Applied Mathematics and Statistics. 2019, 7(2), 75-78 doi:10.12691/ajams-7-2-4
Views
6377
Html 5980
Abstract 397
10 February 2019 (publication date) through 30 January 2023 *
17.22 % of article views led to PDF downloads *
*Although we update our data on a daily basis, there may be a 48-hour delay before the most recent numbers are available.
Downloads: 3501
PDF1098
Epub1254
XML674
PPT0
Figures252
Tables223
Export: 2508
RIS748
BibTex942
Endnote818
RIS, BibTex, EndNote allows users to search, retrieve and store citations from bibliographic databases such as ABI Inform, the Web of Science, Anthropological Literature, the MLA bibliography, or the catalogs of individual libraries.
Area Chart Example: If your want to see the details of daily statistics for this article, please click here to login our Manuscript Tracking System.
Citations
0
Found additional citations for the article? Please contact us at submission@sciepub.com.
Shares & bookmarks
Facebook0
Twitter0
LinkedIn0
Google +0
Found additional shares or bookmarks for the article? Please contact us at submission@sciepub.com